# SDR 2025FA0000150

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: General aviation
- Aircraft: N575TV
- Make and model: Cirrus SR22T
- Aircraft serial: 0807
- Aircraft time: 316 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 18631405
- Part serial: 1081
- Condition: Broken
- Location: Zone 700
- Part time: 316 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR STRUT COLLAPSED WHILE LANDING. INSPECTION OF THE AIRCRAFT DISCOVERED THAT THE NOSE LANDING GEAR STRUT HAD BROKEN CAUSING THE GEAR TO COLLAPSE.
